Hello to All

By Kygirl2662 Latest Reply 2012-01-25 19:09:48 -0600
Started 2012-01-24 22:38:28 -0600

Hello there I just thought Id tell my friends etc that I am now taking 2 sugar pills Metformin 1000 mg instead of 500 mg i take one twice a day also on a second med for diabetic have been on this one for a long time called glyburide 1 twice day
My question is what happens next am i at the highest dose of the metformin now? i don't get it and don't know why it had to be changed anyways that's
me. says ac 1 was 7.4 was last time 6.3

1 reply

jayabee52 2012-01-25 19:09:48 -0600 Report

Howdy Kygirl! WELCOME to DiabeticConnect! sorry you qualify for inclusion in our "little" family, but since you do I am glad you are here.

I am wondering what you are eating and drinking which caused you to have such a rise in your A1c? Are you making what I consider one of the mistakes Newly Diagnosed (Dxd) with diabetes make (I made the same mistake when I was first Dxd myself). That mistake is expecting your diabetes meds to control your Blood Glucose (BG) readings. I have learned over my 16+ yrs with diabetes that I really needed to change my eating habits drastically if I expected to tame this diabeast which is gnawing on me. And I have done so.

So perhaps before you look for other meds, perhaps you ought to look toward managing your diabeast through what you eat and what you avoid eating. If you want to look in this direction, I will let you know what I have done to get my A1c to 5.5.

Blessings to you and yours


Next Discussion: Coffee »